# SDR ASAA9980221

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mount
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 30K CHECK, FOUND CORROSION ON LEFT OUTBOARD FLAP MID HINGE CASTING BEARING RETAINER PLATE MOUNT HOLES.  REPAIRED IAW ASA EA 2750-01080.  (M)
